Alert archive / Tennessee / River Flood Warnings in 2020

River Flood Warning 2, NWS Nashville, TN

February 6, 2020Lawrence County, Tennessee; Lauderdale County, Alabama

NWS Nashville, TN issued this river flood warning at Feb 6, 2020, 5:00 AM CST for Lawrence County, Tennessee; Lauderdale County, Alabama. It was in force for 10 hr.

The area

The outline as issued.

The facts

Issued
Feb 6, 2020, 5:00 AM CST (11:00 UTC)
Expired
Feb 6, 2020, 3:02 PM CST
In force
10 hr
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Lauderdale County, AL, Lawrence County, TN

The radar

The Northeast Alabama radar (KHTX), 132 km from the middle of the area, began a volume at 11:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Shoal Creek near Iron City (IRCT1). The gauge peaked at 15.93 ft at Feb 6, 2020, 9:00 AM CST.

actionminormoderate510152002/0602/07
Action stage
10 ft
Minor stage
14 ft
Moderate stage
19 ft
Major stage
22 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03588500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

836 
WGUS44 KOHX 061100
FLWOHX
Bulletin - Immediate Broadcast Requested
Flood Warning
National Weather Service Nashville TN
500 AM CST Thu Feb 6 2020

...The National Weather Service in Nashville has issued a Flood Warning for the 
following rivers in Middle Alabama...Tennessee...

  Shoal Creek Near Iron City affecting Lauderdale and Lawrence Counties

.Heavy rainfall on Wednesday has caused Shoal Creek to rise above flood stage
this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

ALC077-TNC099-062259-
/O.NEW.KOHX.FL.W.0002.200206T1100Z-200207T0000Z/
/IRCT1.1.ER.200206T1100Z.200206T1500Z.200206T1800Z.NO/
500 AM CST Thu Feb 6 2020

The National Weather Service in Nashville has issued a 

* Flood Warning for 
  The Shoal Creek Near Iron City
* From early this morning until this evening.
* At 4AM Thursday the stage was...13.9 feet
* Minor flooding is forecast.
* Flood stage is 14.0 feet.
* The river is forecast to rise above flood stage early this morning and 
  continue rising to near 14.5 feet late this morning. The river will fall
  below flood stage later today.
* At 14.0 feet...Flooding of low lying areas along Shoal Creek begins.


&&

LAT...LON  3516 8747 3510 8741 3500 8756 3486 8754
      3485 8760 3500 8763             



$$
1 follow-up statement
367 
WGUS84 KOHX 062102
FLSOHX
Flood Statement
National Weather Service Nashville TN
302 PM CST Thu Feb 6 2020

...The Flood Warning is cancelled for the following rivers in Alabama...
Tennessee...
 
  Shoal Creek Near Iron City affecting Lauderdale and Lawrence Counties
 
. The warning has been downgraded to an advisory for Shoal Creek. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid flooded areas along the river...And move personal belongings to higher 
ground. Never drive through flooded roads as the depth of water may be too great
to pass...Even in trucks or sport utility vehicles. If you come across a flooded
road...Turn around don't drown.

Stay tuned to NOAA weather radio or other local media for further information 
from the National Weather Service.

&&

ALC077-TNC099-062132-
/O.CAN.KOHX.FL.W.0002.000000T0000Z-200207T0840Z/
/IRCT1.1.ER.200206T1038Z.200206T1500Z.200207T0240Z.NO/
302 PM CST Thu Feb 6 2020

The Flood Warning is cancelled for
  The Shoal Creek Near Iron City
* At 2 PM Thursday the stage was 13.6 feet.
* Action stage is 10.0 feet.
* Flood stage is 14.0 feet.
* The flood warning has been downgraded to a flood advisory.

&&

LAT...LON  3516 8747 3510 8741 3500 8756 3486 8754
      3485 8760 3500 8763             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this river flood warning went out at Feb 6, 1:34 AM CST, 3 hours 26 minutes earlier.

Area forecast discussion, Feb 6, 1:34 AM CST, 3 hours 26 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
134 AM CST Thu Feb 6 2020

.DISCUSSION...

A surface boundary is situated along the Cumberland Plateau early
this morning, with widespread showers still occurring on the warm
side of the front, and only scant activity ongoing farther west.
Even though rainfall rates have diminished, the Flood Watch
remains in effect until noon today. The models hint at some
regeneration by morning, but drier air will work its way in by the
afternoon as a surface low develops over East Tennessee or
southwest Virginia and pulls the front east of the region.
Unfortunately, a strong shortwave will pull into Middle Tennessee
Thursday evening, and this time the atmosphere should be cold
enough for light snow, especially late Thursday night and early
Friday morning. Some accumulation is possible, but amounts should
remain under an inch so we'll not consider an advisory at this
point. All precipitation is expected to exit the mid state by
Friday morning, although a subsequent weak shortwave may bring
additional light precipitation to the mid state on Saturday. Next
week looks to be messy, with a frontal system bringing more rain
to a beleaguered, rain-soaked mid state Monday and Monday evening,
then again Wednesday or Wednesday night and possibly into
Thursday. Total QPF from today though Thursday night of next week
ranges from more than 2 inches around Clarksville to more than 5
inches over parts of the Cumberland Plateau. Temperatures will
warm back up next week, so that we'll be in the 60's Wednesday
and Thursday.

&&

.AVIATION...
06Z TAF DISCUSSION.

Rainfall will continue to lift off to the east overnight. a strong
shortwave will be on approach on Thursday with colder air
advecting in at all levels. Energy in advance of the shortwave
trough will translate into a period of rain and then snow
beginning on Thursday evening. The snowfall will spread south and
east during the evening and overnight, reaching the CKV area
around 7 pm, BNA area around 10 pm and then CSV around midnight.
The warm ground will limit accumulations on area runways. But
slick spots will develop as lows dip into the upper 20s for many
areas. Otw, snowfall accumulation, mainly on grassy areas will
reach up to a half inch across the north and up to 1 inch across
the Plateau.

&&

.PRELIMINARY POINT TEMPS/POPS...
Nashville      45  33  40  32  47 /  60  50  10  10  20
Clarksville    41  30  39  30  44 /  40  40   0  10  20
Crossville     57  30  36  27  42 /  80  60  10  10  30
Columbia       46  32  41  31  48 /  60  50   0  10  20
Lawrenceburg   47  32  41  31  48 /  70  50   0  10  20
Waverly        42  30  41  31  46 /  50  50   0  10  20

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Flood Watch until noon CST today for Bedford-Cannon-Clay-Coffee-
Cumberland-Davidson-De Kalb-Fentress-Giles-Grundy-Jackson-
Lawrence-Lewis-Macon-Marshall-Maury-Overton-Pickett-Putnam-
Robertson-Rutherford-Smith-Sumner-Trousdale-Van Buren-Warren-
Wayne-White-Williamson-Wilson.

&&

DISCUSSION......08
AVIATION........21
Hazardous weather outlook, Feb 5, 10:54 AM CST, 18 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
1054 AM CST Wed Feb 5 2020

TNZ005>011-023>034-056>066-075-077>080-093>095-061700-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-
Jackson-Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-
Maury-Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-
Coffee-Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
1054 AM CST Wed Feb 5 2020

This Hazardous Weather Outlook is for portions of Middle
Tennessee.

.DAY ONE...This Afternoon and Tonight.

A Flood Watch is in effect for portions of Middle Tennessee
through Noon Thursday. Moderate to heavy rain will continue this
afternoon into tomorrow morning, with an additional 1 to 3 inches
of rain expected. Localized flooding of roads, low lying areas,
and rivers and streams is possible.

Strong to severe storms will be possible between 2 and 9 pm CST
for areas of Middle TN south of I-40. A few storms may contain
winds of 50-60 mph.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Light rain may mix with light snow Thursday night into early
Friday morning. A dusting of snow is possible on elevated surfaces
in the Upper Cumberland and on the Cumberland Plateau, but no
accumulation is expected elsewhere.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for this afternoon and evening
across southern and eastern Middle Tennessee due to the potential
for flooding and a few severe storms.

27

In the hours before

Local storm report, Feb 6, 12:26 AM CST, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
1226 AM CST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     TSTM WND DMG     SHELBYVILLE             35.49N  86.45W
02/05/2020                   BEDFORD            TN   SOCIAL MEDIA

            TREE DOWN ON APARTMENT BUILDING ON LANDERS STREET

0726 PM     TSTM WND DMG     2 NE CENTERTOWN         35.75N  85.89W
02/05/2020                   WARREN             TN   SOCIAL MEDIA

            BARN BLOWN INTO THE ROAD AND NUMEROUS TREES DOWN ON
            PIGEON HILL ROAD

0729 PM     TSTM WND DMG     4 NE CENTERTOWN         35.76N  85.86W
02/05/2020                   WARREN             TN   SOCIAL MEDIA

            NUMEROUS TREES DOWN AND COLUMNS BLOWN OFF PORCHES OF
            HOMES NEAR CRISP SPRINGS ROAD AT SHORT MOUNTAIN ROAD

0755 PM     TSTM WND DMG     3 SSW SPARTA            35.90N  85.50W
02/05/2020                   WHITE              TN   SOCIAL MEDIA

            NUMEROUS TREES DOWN ON HENSLEY CHAPEL ROAD...PARKER
            ROAD...AND CROSSVINE ROAD

&&

EVENT NUMBER OHX2000072
EVENT NUMBER OHX2000073
EVENT NUMBER OHX2000074
EVENT NUMBER OHX2000075

SHAMBURGER
Local storm report, Feb 6, 1:46 AM CST, 3 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
146 AM CST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     6 NNW SHELBYVILLE       35.57N  86.48W
02/05/2020                   BEDFORD            TN   SOCIAL MEDIA

            POWER POLES SNAPPED AND TREES DOWN ON FRANK MARTIN ROAD

0900 PM     FLASH FLOOD      8 E SPARTA              35.94N  85.33W
02/05/2020                   WHITE              TN   SOCIAL MEDIA

            FLAT ROCK ROAD AND PARTS OF HIGHWAY 84 WERE FLOODED

1030 PM     FLASH FLOOD      ARDMORE                 35.00N  86.86W
02/05/2020                   GILES              TN   SOCIAL MEDIA

            HIGHWAY 53 UNDERPASS FLOODED WITH CAR SUBMERGED

&&

EVENT NUMBER OHX2000076
EVENT NUMBER OHX2000077
EVENT NUMBER OHX2000078

SHAMBURGER
Local storm report, Feb 6, 1:49 AM CST, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
149 AM CST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     7 WSW LAWRENCEBURG      35.22N  87.46W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            POWER LINES DOWN NEAR WATERLOO ROAD AT HH LANE

0600 PM     TSTM WND DMG     2 E LAWRENCEBURG        35.25N  87.30W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            HOUSE DAMAGED AT 4345 GIMLET RD.

0601 PM     TSTM WND GST     LAWRENCEBURG            35.25N  87.34W
02/05/2020  M61 MPH          LAWRENCE           TN   EMERGENCY MNGR

            REPORTED AT LAWRENCE COUNTY EOC. SUSTAINED WINDS ABOVE
            50 MPH AS WELL.

0605 PM     TSTM WND DMG     LORETTO                 35.08N  87.44W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            TREE ACROSS MAIN ST

0610 PM     TSTM WND DMG     1 SW LAWRENCEBURG       35.24N  87.35W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            TWO TREES ON HOUSE AT WEST POINT RD AND WATERLOO RD.

0612 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            INJURIES WITH A BUILDING DAMAGED AT OLD HWY 64 JUST
            EAST OF LAWRENCEBURG

0613 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            ROOF BLOWN OFF A HOUSE AT GLEN SPRINGS RD ON THE WEST
            SIDE OF LAWRENCEBURG.

0614 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            ROOF DAMAGE TO THE LAWRENCEBURG PUBLIC LIBRARY ON EAST
            GAINES STREET.

0630 PM     TSTM WND DMG     CORNERSVILLE            35.36N  86.84W
02/05/2020                   MARSHALL           TN   EMERGENCY MNGR

            A HOME AND SEVERAL CARPORTS WERE DAMAGED IN THE AREA OF
            FRONT VIEW ST. AND VALLEY VIEW DRIVE. TIME WAS ESTIMATED
            BY RADAR.

0650 PM     TSTM WND DMG     6 NNW SHELBYVILLE       35.57N  86.48W
02/05/2020                   BEDFORD            TN   SOCIAL MEDIA

            POWER POLES SNAPPED AND TREES DOWN ON FRANK MARTIN ROAD

0651 PM     TSTM WND GST     3 N SHELBYVILLE         35.53N  86.45W
02/05/2020  M58 MPH          BEDFORD            TN   ASOS

            58 MPH WIND GUST REPORTED BY SHELBYVILLE ASOS

0651 PM     TSTM WND DMG     SHELBYVILLE             35.49N  86.45W
02/05/2020                   BEDFORD            TN   SOCIAL MEDIA

            TREE DOWN ON APARTMENT BUILDING ON LANDERS STREET

0720 PM     FLASH FLOOD      COLUMBIA                35.62N  87.05W
02/05/2020                   MAURY              TN   EMERGENCY MNGR

            A WATER RESCUE WAS CONDUCTED AT KING HOLLOW AND MT. JOY
            ROADS. NUMEROUS FLOODED ROADS WERE REPORTED ACROSS MAURY
            COUNTY.

0726 PM     TSTM WND DMG     2 NE CENTERTOWN         35.75N  85.89W
02/05/2020                   WARREN             TN   SOCIAL MEDIA

            BARN BLOWN INTO THE ROAD AND NUMEROUS TREES DOWN ON
            PIGEON HILL ROAD

0729 PM     TSTM WND DMG     4 NE CENTERTOWN         35.76N  85.86W
02/05/2020                   WARREN             TN   SOCIAL MEDIA

            NUMEROUS TREES DOWN AND COLUMNS BLOWN OFF PORCHES OF
            HOMES NEAR CRISP SPRINGS ROAD AT SHORT MOUNTAIN ROAD

0730 PM     FLASH FLOOD      6 SW LIVINGSTON         36.33N  85.40W
02/05/2020                   OVERTON            TN   FIRE DEPT/RESCUE

            MAN WAS RESCUED ON HARDYS CHAPEL RD AFTER DRIVING OFF
            ROAD INTO WATER.

0737 PM     FLASH FLOOD      JAMESTOWN               36.43N  84.94W
02/05/2020                   FENTRESS           TN   LAW ENFORCEMENT

            NUMEROUS ROAD CLOSURES ACROSS THE COUNTY.

0741 PM     FLASH FLOOD      5 W LIVINGSTON          36.39N  85.42W
02/05/2020                   OVERTON            TN   LAW ENFORCEMENT

            NUMEROUS ROAD CLOSURES ACROSS MAINLY THE WESTERN HALF
            OF THE COUNTY.

0755 PM     TSTM WND DMG     3 SSW SPARTA            35.90N  85.50W
02/05/2020                   WHITE              TN   SOCIAL MEDIA

            NUMEROUS TREES DOWN ON HENSLEY CHAPEL ROAD...PARKER
            ROAD...AND CROSSVINE ROAD

0800 PM     FLASH FLOOD      SOUTH CARTHAGE          36.24N  85.96W
02/05/2020                   SMITH              TN   SOCIAL MEDIA

            MAIN STREET PARTIALLY BLOCKED DUE TO FLASH FLOOD.

0800 PM     FLASH FLOOD      LEWISBURG               35.45N  86.79W
02/05/2020                   MARSHALL           TN   EMERGENCY MNGR

            ROADS WERE FLOODED AND SEVERAL WATER RESCUES TOOK PLACE
            ACROSS MARSHALL COUNTY.

0805 PM     FLASH FLOOD      LAWRENCEBURG            35.25N  87.34W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            WATER RESCUE ON JAP RD. UNCONFIRMED REPORT OF PEOPLE
            TRAPPED IN A VEHICHLE.

0809 PM     FLASH FLOOD      3 SW MURFREESBORO       35.82N  86.43W
02/05/2020                   RUTHERFORD         TN   TRAINED SPOTTER

            WATER RESCUE...BOTTOM FLOOR OF A HOME IS FLOODED ALONG
            JACKSON RIDGE RD IN ROCKVALE COMMUNITY. PEOPLE TRAPPED
            ON 2ND FLOOR.

0811 PM     FLASH FLOOD      COOKEVILLE              36.16N  85.51W
02/05/2020                   PUTNAM             TN   EMERGENCY MNGR

            NUMEROUS ROADS ACROSS THE COUNTY ARE FLOODED.

0839 PM     FLASH FLOOD      GAINESBORO              36.36N  85.65W
02/05/2020                   JACKSON            TN   DEPT OF HIGHWAYS

            SCATTERED ROAD CLOSURES ACROSS THE COUNTY.

0900 PM     FLASH FLOOD      8 E SPARTA              35.94N  85.33W
02/05/2020                   WHITE              TN   SOCIAL MEDIA

            FLAT ROCK ROAD AND PARTS OF HIGHWAY 84 WERE FLOODED

1030 PM     FLASH FLOOD      ARDMORE                 35.00N  86.86W
02/05/2020                   GILES              TN   SOCIAL MEDIA

            HIGHWAY 53 UNDERPASS FLOODED WITH CAR SUBMERGED

&&

EVENT NUMBER OHX2000052 OHX2000071 OHX2000053 OHX2000070 OHX2000054
OHX2000055 OHX2000056 OHX2000057 OHX2000066 OHX2000076 OHX2000069
OHX2000072 OHX2000065 OHX2000073 OHX2000074 OHX2000061 OHX2000058
OHX2000059 OHX2000075 OHX2000064 OHX2000067 OHX2000060 OHX2000062
OHX2000063 OHX2000068 OHX2000077 OHX2000078

SHAMBURGER
Local storm report, Feb 6, 3:24 AM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
324 AM CST THU FEB 06 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND DMG     7 WSW LAWRENCEBURG      35.22N  87.46W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            POWER LINES DOWN NEAR WATERLOO ROAD AT HH LANE

0600 PM     TSTM WND DMG     2 E LAWRENCEBURG        35.25N  87.30W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            HOUSE DAMAGED AT 4345 GIMLET RD.

0601 PM     TSTM WND GST     LAWRENCEBURG            35.25N  87.34W
02/05/2020  M61 MPH          LAWRENCE           TN   EMERGENCY MNGR

            REPORTED AT LAWRENCE COUNTY EOC. SUSTAINED WINDS ABOVE
            50 MPH AS WELL.

0605 PM     TSTM WND DMG     LORETTO                 35.08N  87.44W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            TREE ACROSS MAIN ST

0610 PM     TSTM WND DMG     1 SW LAWRENCEBURG       35.24N  87.35W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            TWO TREES ON HOUSE AT WEST POINT RD AND WATERLOO RD.

0612 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            INJURIES WITH A BUILDING DAMAGED AT OLD HWY 64 JUST
            EAST OF LAWRENCEBURG

0613 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            ROOF BLOWN OFF A HOUSE AT GLEN SPRINGS RD ON THE WEST
            SIDE OF LAWRENCEBURG.

0614 PM     TSTM WND DMG     LAWRENCEBURG            35.25N  87.34W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            ROOF DAMAGE TO THE LAWRENCEBURG PUBLIC LIBRARY ON EAST
            GAINES STREET.

0630 PM     TSTM WND DMG     CORNERSVILLE            35.36N  86.84W
02/05/2020                   MARSHALL           TN   EMERGENCY MNGR

            A HOME AND SEVERAL CARPORTS WERE DAMAGED IN THE AREA OF
            FRONT VIEW ST. AND VALLEY VIEW DRIVE. TIME WAS ESTIMATED
            BY RADAR.

0650 PM     TSTM WND DMG     6 NNW SHELBYVILLE       35.57N  86.48W
02/05/2020                   BEDFORD            TN   SOCIAL MEDIA

            POWER POLES SNAPPED AND TREES DOWN ON FRANK MARTIN ROAD

0651 PM     TSTM WND GST     3 N SHELBYVILLE         35.53N  86.45W
02/05/2020  M58 MPH          BEDFORD            TN   ASOS

            58 MPH WIND GUST REPORTED BY SHELBYVILLE ASOS

0651 PM     TSTM WND DMG     SHELBYVILLE             35.49N  86.45W
02/05/2020                   BEDFORD            TN   SOCIAL MEDIA

            TREE DOWN ON APARTMENT BUILDING ON LANDERS STREET

0720 PM     FLASH FLOOD      COLUMBIA                35.62N  87.05W
02/05/2020                   MAURY              TN   EMERGENCY MNGR

            A WATER RESCUE WAS CONDUCTED AT KING HOLLOW AND MT. JOY
            ROADS. NUMEROUS FLOODED ROADS WERE REPORTED ACROSS MAURY
            COUNTY.

0726 PM     TSTM WND DMG     2 NE CENTERTOWN         35.75N  85.89W
02/05/2020                   WARREN             TN   SOCIAL MEDIA

            BARN BLOWN INTO THE ROAD AND NUMEROUS TREES DOWN ON
            PIGEON HILL ROAD

0729 PM     TSTM WND DMG     4 NE CENTERTOWN         35.76N  85.86W
02/05/2020                   WARREN             TN   SOCIAL MEDIA

            NUMEROUS TREES DOWN AND COLUMNS BLOWN OFF PORCHES OF
            HOMES NEAR CRISP SPRINGS ROAD AT SHORT MOUNTAIN ROAD

0730 PM     FLASH FLOOD      6 SW LIVINGSTON         36.33N  85.40W
02/05/2020                   OVERTON            TN   FIRE DEPT/RESCUE

            MAN WAS RESCUED ON HARDYS CHAPEL RD AFTER DRIVING OFF
            ROAD INTO WATER.

0735 PM     FLOOD            FRANKLIN                35.93N  86.84W
02/05/2020                   WILLIAMSON         TN   EMERGENCY MNGR

            SEVERAL ROADS WERE FLOODED ACROSS WILLIAMSON COUNTY
            INCLUDING TRINITY AT LADD RD...FLAT CREEK RD...DUPLEX AT
            COMMONWEALTH AND PORT ROYAL...KEDRON RD...ARNO ALLISONA
            RD...TOM LUNN AT PORT ROYAL...OWEN HILL AT HORTON
            HWY...ARNO COLLEGE GROVE AT OWEN RD...AND HORTON HWY AT
            WEBB RD.

0737 PM     FLASH FLOOD      JAMESTOWN               36.43N  84.94W
02/05/2020                   FENTRESS           TN   LAW ENFORCEMENT

            NUMEROUS ROAD CLOSURES ACROSS THE COUNTY.

0741 PM     FLASH FLOOD      5 W LIVINGSTON          36.39N  85.42W
02/05/2020                   OVERTON            TN   LAW ENFORCEMENT

            NUMEROUS ROAD CLOSURES ACROSS MAINLY THE WESTERN HALF
            OF THE COUNTY.

0755 PM     TSTM WND DMG     3 SSW SPARTA            35.90N  85.50W
02/05/2020                   WHITE              TN   SOCIAL MEDIA

            NUMEROUS TREES DOWN ON HENSLEY CHAPEL ROAD...PARKER
            ROAD...AND CROSSVINE ROAD

0800 PM     FLASH FLOOD      SOUTH CARTHAGE          36.24N  85.96W
02/05/2020                   SMITH              TN   SOCIAL MEDIA

            MAIN STREET PARTIALLY BLOCKED DUE TO FLASH FLOOD.

0800 PM     FLASH FLOOD      LEWISBURG               35.45N  86.79W
02/05/2020                   MARSHALL           TN   EMERGENCY MNGR

            ROADS WERE FLOODED AND SEVERAL WATER RESCUES TOOK PLACE
            ACROSS MARSHALL COUNTY.

0805 PM     FLASH FLOOD      LAWRENCEBURG            35.25N  87.34W
02/05/2020                   LAWRENCE           TN   EMERGENCY MNGR

            WATER RESCUE ON JAP RD. UNCONFIRMED REPORT OF PEOPLE
            TRAPPED IN A VEHICHLE.

0809 PM     FLASH FLOOD      3 SW MURFREESBORO       35.82N  86.43W
02/05/2020                   RUTHERFORD         TN   TRAINED SPOTTER

            WATER RESCUE...BOTTOM FLOOR OF A HOME IS FLOODED ALONG
            JACKSON RIDGE RD IN ROCKVALE COMMUNITY. PEOPLE TRAPPED
            ON 2ND FLOOR.

0811 PM     FLASH FLOOD      COOKEVILLE              36.16N  85.51W
02/05/2020                   PUTNAM             TN   EMERGENCY MNGR

            NUMEROUS ROADS ACROSS THE COUNTY ARE FLOODED.

0839 PM     FLASH FLOOD      GAINESBORO              36.36N  85.65W
02/05/2020                   JACKSON            TN   DEPT OF HIGHWAYS

            SCATTERED ROAD CLOSURES ACROSS THE COUNTY.

0900 PM     FLASH FLOOD      8 E SPARTA              35.94N  85.33W
02/05/2020                   WHITE              TN   SOCIAL MEDIA

            FLAT ROCK ROAD AND PARTS OF HIGHWAY 84 WERE FLOODED

1030 PM     FLASH FLOOD      ARDMORE                 35.00N  86.86W
02/05/2020                   GILES              TN   SOCIAL MEDIA

            HIGHWAY 53 UNDERPASS FLOODED WITH CAR SUBMERGED

1030 PM     FLASH FLOOD      WAYNESBORO              35.32N  87.76W
02/05/2020                   WAYNE              TN   SOCIAL MEDIA

            NUMEROUS ROADS FLOODED AND CLOSED ACROSS THE COUNTY
            INCLUDING ROANOKE RD...MAY BRANCH LOOP...KEETON HOLLOW
            RD...HILL PARKWAY...FANTAIL RD AT MIDDLE BUTLER CREEK
            RD...AND GREEN RIVER RD. OTHER FLOODED ROADS INCLUDED
            THOMPSON HOLLOW...LAST BUTLER...SHAWNETTE RD...AND FLAT
            GAP RD.

&&

EVENT NUMBER OHX2000052 OHX2000071 OHX2000053 OHX2000070 OHX2000054
OHX2000055 OHX2000056 OHX2000057 OHX2000066 OHX2000076 OHX2000069
OHX2000072 OHX2000065 OHX2000073 OHX2000074 OHX2000061 OHX2000079
OHX2000058 OHX2000059 OHX2000075 OHX2000064 OHX2000067 OHX2000060
OHX2000062 OHX2000063 OHX2000068 OHX2000077 OHX2000078 OHX2000080

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:07 PM CSTAreal Flood AdvisoryOHXBedford, Davidson, Marshall, Maury, Rutherford, Williamson and 1 more6 hr
Feb 5, 6:26 PM CSTSevere Thunderstorm WarningOHXBedford, Giles, Marshall34 min
Feb 5, 6:32 PM CSTFlash Flood WarningOHXCumberland, DeKalb, Fentress, Jackson, Overton, Pickett and 2 more6 hr
Feb 5, 6:34 PM CSTTornado WarningOHXBedford, Marshall26 min
Feb 5, 6:43 PM CSTSpecial Weather StatementOHXBedford, Cannon, Rutherford47 min
Feb 5, 6:48 PM CSTTornado WarningOHXBedford, Coffee, Rutherford15 min
Feb 5, 6:49 PM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, DeKalb, Grundy, Rutherford and 4 more3 hr
Feb 5, 6:59 PM CSTRiver Flood AdvisoryOHXDavidson19 days
Feb 5, 7:01 PM CSTSpecial Weather StatementOHXCoffee, Grundy, Warren44 min
Feb 5, 7:04 PM CSTAreal Flood AdvisoryOHXClay, DeKalb, Jackson, Overton, Pickett, Putnam and 1 more116 min
Feb 5, 7:20 PM CSTSpecial Weather StatementOHXCannon, DeKalb, Van Buren, Warren, White40 min
Feb 5, 7:32 PM CSTSevere Thunderstorm WarningOHXCumberland, DeKalb, Putnam, Van Buren, Warren, White43 min
Feb 5, 7:34 PM CSTFlash Flood WarningOHXCumberland, DeKalb, Van Buren, Warren, White4 hr
Feb 5, 7:37 PM CSTFlash Flood WarningOHXClay, DeKalb, Jackson, Macon, Overton, Pickett and 2 more4 hr
Feb 5, 8:01 PM CSTFlash Flood WarningOHXCannon, DeKalb, Rutherford, Smith, Warren, Wilson3 hr
Feb 5, 8:11 PM CSTSevere Thunderstorm WarningOHXCumberland, Fentress, Overton, Putnam34 min
Feb 5, 8:15 PM CSTAreal Flood AdvisoryOHXGiles, Lawrence, Lewis, Marshall, Maury, Perry and 1 more3 hr
Feb 5, 8:25 PM CSTRiver Flood AdvisoryOHXGrundy25 hr
Feb 5, 8:36 PM CSTRiver Flood AdvisoryOHXDavidson4 hr
Feb 5, 9:45 PM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Grundy, Rutherford, Van Buren and 1 more3 hr
Feb 5, 9:56 PM CSTFlash Flood WarningOHXGiles, Lawrence, Lewis, Marshall, Maury, Wayne3 hr
Feb 5, 9:59 PM CSTRiver Flood AdvisoryOHXBedford13 hr
Feb 5, 11:34 PM CSTRiver Flood AdvisoryOHXLawrence5 hr
Feb 6, 1:25 AM CSTAreal Flood AdvisoryOHXBedford, Cannon, Coffee, Giles, Grundy, Marshall and 1 more3 hr
Feb 6, 1:29 AM CSTAreal Flood AdvisoryOHXCannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 4 more3 hr
Feb 6, 1:39 AM CSTRiver Flood AdvisoryOHXGiles13 hr
Feb 6, 1:51 AM CSTRiver Flood AdvisoryOHXSumner, Trousdale, Wilson58 hr
Feb 6, 2:44 AM CSTRiver Flood AdvisoryOHXGiles13 hr
Feb 6, 4:26 AM CSTAreal Flood AdvisoryOHXBedford, Coffee, Giles, Grundy, Lawrence, Marshall and 2 more9 hr
Feb 6, 4:30 AM CSTAreal Flood AdvisoryOHXCannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 5 more9 hr
Feb 6, 5:45 AM CSTRiver Flood AdvisoryOHXMaury8 hr
Feb 6, 6:01 AM CSTRiver Flood AdvisoryOHXDecatur, Hardin, Perry, Wayne10 hr
Feb 6, 7:15 AM CSTRiver Flood AdvisoryOHXHickman7 hr
Feb 6, 8:53 AM CSTRiver Flood AdvisoryOHXDavidson15 days
Feb 6, 8:56 AM CSTRiver Flood AdvisoryOHXBedford, Marshall19 hr
Feb 6, 10:31 AM CSTRiver Flood AdvisoryOHXWilliamson18 hr
Feb 6, 10:37 AM CSTRiver Flood AdvisoryOHXPerry, Wayne18 hr
Feb 6, 10:54 AM CSTRiver Flood AdvisoryOHXMarshall12 hr
Feb 6, 11:24 AM CSTRiver Flood AdvisoryOHXDavidson, Williamson28 hr
Feb 6, 1:28 PM CSTRiver Flood AdvisoryOHXWilliamson22 hr
Feb 6, 1:29 PM CSTAreal Flood AdvisoryOHXCannon, Cumberland, DeKalb, Fentress, Overton, Pickett and 5 more3 hr
Feb 6, 1:38 PM CSTRiver Flood WarningOHXMaury42 hr
Feb 6, 1:43 PM CSTRiver Flood WarningOHXHickman3 days
Feb 6, 2:17 PM CSTRiver Flood WarningOHXGiles10 hr
Feb 6, 2:25 PM CSTWinter Weather AdvisoryOHXBedford, Cannon, Cheatham, Clay, Coffee, Cumberland and 24 more22 hr
Feb 6, 3:01 PM CSTRiver Flood AdvisoryOHXLawrence6 hr
Feb 6, 3:35 PM CSTRiver Flood WarningOHXGiles44 hr
Feb 6, 3:45 PM CSTRiver Flood AdvisoryOHXDavidson52 hr
Feb 6, 3:49 PM CSTRiver Flood WarningOHXPerry40 hr
Feb 6, 3:58 PM CSTRiver Flood WarningOHXDecatur, Hardin, Perry, Wayne20 days

Nearby

River Flood Warnings in Tennessee, 2020River Flood Warnings in Alabama, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.